Siberian Mathematical Journal

, Volume 25, Issue 2, pp 289–296 | Cite as

Best approximations by rational functions with a fixed number of poles

  • K. N. Lungu
Article
  • 24 Downloads

Keywords

Rational Function Fixed Number 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. N. Lungu, “On the best approximations by rational functions with a fixed number of poles,” Mat. Sb.,86, No. 2, 314–324 (1971).Google Scholar
  2. 2.
    K. N. Lungu, “On the best approximations by rational functions with a fixed number of poles,” Tr. MIEM: Mat. Analiz i Ego Prilozhen., No. 53, 67–85 (1975).Google Scholar
  3. 3.
    A. A. Gonchar, “The rate of rational approximation and the property of univalence of an analytic function in the neighborhood of an isolated singular point,” Mat. Sb.,94, No. 2, 265–282 (1974).Google Scholar
  4. 4.
    A. A. Gonchar, “Growth estimates of rational functions and some of their applications,” Mat. Sb.,72, No. 3, 489–503 (1967).Google Scholar
  5. 5.
    S. Stoilov (S. Stoilow), The Theory of Functions of a Complex Variable [Russian translation], Vol. II, IL, Moscow (1962).Google Scholar
  6. 6.
    A. A. Gonchar, “The problem of E. I. Zolotarev, connected with rational functions,” Mat. Sb.,78, No. 4, 640–654 (1969).Google Scholar
  7. 7.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, Am. Math. Soc., Providence (1956).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • K. N. Lungu

There are no affiliations available

Personalised recommendations